# SDR AALA20111209TUL02

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 31,033 hours, 13,029 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SEA - CREW REPORTED ON APPROACH FLAPS WOULD NOT GO OUT EVEN TO ONE DEGREE.  RIGHT INDICATOR SHOWED UP AND LEFT INDICATOR SHOWED 1/3 BETWEEN UP AND ONE DEGREE ON TRAILING EDGE FLAP INDICATOR.  QRH PROCEDURES UTILIZED AND PERFORMED GO AROUND AND LANDED NO FLAPS/SLATS.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 6 SKEW SENSOR.  SYSTRM GROUND CHECK NORMAL OPERATION.
